Tuesday, August 31, 2010


Thanks everyone for your advice and encouragement. I loved hearing from you new people. When you throw your most personal and emotional thoughts into the blogosphere, you wonder who is out there reading it. :) It was nice to “meet” a few of you.

It seems the spotting has stopped, so I’m really not sure what that was. The cramping continues. Regardless, if this cycle is not successful, then we’ll know that it was probably just my period trying to break through. If so, I plan on asking the doctor if we should increase the amount of progesterone during the last half of my cycle.

Thanks again everyone.

P.S. In answer to a couple of your questions, I take the Prometrium vaginally (TMI - sorry!) and this is my 5th cycle taking it (1st time spotting).


Kristen said...

Sorry I missed yesterday's post, just wanted to chime in with my experience. I was on prometrium (and PIO shots, good times!)and experienced similar pains. At first they were very similar to menstrual cramps, and then over the next few days changed a bit, more stretchy if you will? Sometimes they would literally stop me in my tracks, but that would be momentary and then it would go back to the occasional front and back pain. Not even as bad as my worst menstrual cramps, I'd say a 4 out of 10. Well 14 days later, I got my BFP and am 10 weeks pregnant (so its fresh in my mind!). I'm praying for the same outcome for you!!

Courtney said...

I came across your youtube videos and saw a link on your page here. I have to say you give me hope. I just found out 2 years ago that I have PCOS and may never have children. For the past two years I feel my heart break watching my friends, and family get pregnant and I sit here thinking I don't know if I ever will. Thank you so much for posting on here and talking about your journey. You have given me hope to keep my head up. Thank you. :)

Malachi and Layne said...

I just wanted to say I LOVE your taste in music...I stop by your blog periodicly and I LOVE when you have a new song! So insperational!